American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Jeffrey Meier, Trent Schirmer and Alexander Zupan. Classification of trisections and the Generalized Property R Conjecture. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Bin Yu. Every $3$-manifold admits a structurally stable nonsingular flow with three basic sets. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Kenneth L. Baker, Tsuyoshi Kobayashi and Yo’av Rieck. The spectrum of the growth rate of the tunnel number is infinite. Proc. Amer. Math. Soc. 144 (2016) 3609-3618.
Abstract, references, and article information   
View Article: PDF

[4] Kazuhiro Ichihara, Tsuyoshi Kobayashi and Yo’av Rieck. Strong cylindricality and the monodromy of bundles. Proc. Amer. Math. Soc. 143 (2015) 3169-3176.
Abstract, references, and article information   
View Article: PDF

[5] Patrick M. Gilmer and Xuanye Wang. Extra structure and the universal construction for the Witten-Reshetikhin-Turaev TQFT. Proc. Amer. Math. Soc. 142 (2014) 2915-2920.
Abstract, references, and article information   
View Article: PDF

[6] Guoqiu Yang, Xunbo Yin and Fengchun Lei. Tunnel number one knots, $m$-small knots and the Morimoto conjecture. Proc. Amer. Math. Soc. 141 (2013) 4391-4399.
Abstract, references, and article information   
View Article: PDF

[7] David Hume and Alessandro Sisto. Embedding universal covers of graph manifolds in products of trees. Proc. Amer. Math. Soc. 141 (2013) 3337-3340.
Abstract, references, and article information   
View Article: PDF

[8] Nathan Geer, Jonathan Kujawa and Bertrand Patureau-Mirand. Ambidextrous objects and trace functions for nonsemisimple categories. Proc. Amer. Math. Soc. 141 (2013) 2963-2978.
Abstract, references, and article information   
View Article: PDF

[9] Jiming Ma. Homology-genericity, horizontal Dehn surgeries and ubiquity of rational homology 3-spheres. Proc. Amer. Math. Soc. 140 (2012) 4027-4034.
Abstract, references, and article information   
View Article: PDF

[10] Kouki Taniyama. Circle immersions that can be divided into two arc embeddings. Proc. Amer. Math. Soc. 138 (2010) 743-751. MR 2557191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Henry Segerman. On spun-normal and twisted squares surfaces. Proc. Amer. Math. Soc. 137 (2009) 4259-4273. MR 2538587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Guoqiu Yang and Fengchun Lei. On amalgamations of Heegaard splittings with high distance. Proc. Amer. Math. Soc. 137 (2009) 723-731. MR 2448595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] David Bachman. A note on Kneser-Haken finiteness. Proc. Amer. Math. Soc. 132 (2004) 899-902. MR 2019971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Christian Bohr. Immersions of surfaces in almost--complex 4--manifolds. Proc. Amer. Math. Soc. 130 (2002) 1523-1532. MR 1879979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Mustafa Korkmaz and Burak Ozbagci. Minimal number of singular fibers in a Lefschetz fibration. Proc. Amer. Math. Soc. 129 (2001) 1545-1549. MR 1713513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Doug Bullock and Józef H. Przytycki. Multiplicative structure of Kauffman bracket skein module quantizations. Proc. Amer. Math. Soc. 128 (2000) 923-931. MR 1625701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Mark Daniel. An extension of a theorem of Nicolaescu on spectral flow and the Maslov index. Proc. Amer. Math. Soc. 128 (2000) 611-619. MR 1622789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Patrick M. Gilmer. On the Witten-Reshetikhin-Turaev representations of mapping class groups. Proc. Amer. Math. Soc. 127 (1999) 2483-2488. MR 1487369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Seungsang Oh. Dehn filling, reducible 3-manifolds, and Klein bottles. Proc. Amer. Math. Soc. 126 (1998) 289-296. MR 1402882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Josef Mattes. Functions on the moduli space of flat $G_2$-connections on a Riemann surface. Proc. Amer. Math. Soc. 125 (1997) 2241-2244. MR 1402874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Doug Bullock. Estimating a skein module with $SL_2(\mathbb{C})$ characters. Proc. Amer. Math. Soc. 125 (1997) 1835-1839. MR 1403115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Daryl Cooper. Quasi-isometries of hyperbolic space are almost isometries . Proc. Amer. Math. Soc. 123 (1995) 2221-2227. MR 1307505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Michael Motto. A sufficient condition for surfaces in $3$-manifolds to have unique prime decompositions . Proc. Amer. Math. Soc. 120 (1994) 1275-1280. MR 1195727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Ying Qing Wu. Essential laminations in surgered $3$-manifolds . Proc. Amer. Math. Soc. 115 (1992) 245-249. MR 1104405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Ying Qing Wu. A generalization of the handle addition theorem . Proc. Amer. Math. Soc. 114 (1992) 237-242. MR 1070535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Patrick Gilmer. Algebraic curves in ${\bf R}{\rm P}(1)\times{\bf R}{\rm P}(1)$ . Proc. Amer. Math. Soc. 113 (1991) 47-52. MR 1062388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] A. Miller and B. Zimmermann. Large groups of symmetries of handlebodies . Proc. Amer. Math. Soc. 106 (1989) 829-838. MR 962246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Martin Scharlemann. A remark on companionship and property P . Proc. Amer. Math. Soc. 98 (1986) 169-170. MR 848897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Eric Klassen. An open book decomposition for ${\bf R}{\rm P}\sp 2\times S\sp 1$ . Proc. Amer. Math. Soc. 96 (1986) 523-524. MR 822452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Koichi Yano. Homology classes which are represented by graph links . Proc. Amer. Math. Soc. 93 (1985) 741-746. MR 776213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia